|relief for hep C?
Apr 11, 2001
Is there a point after a person is diagnosed and begins treatment for Hep C that they begin to physically feel well again and not be fatigued all the time and lose weight and etc..? Please let me know.
Response from Dr. Rodriguez-Torres
The majority of patients that start on treatment for HCV will have symtoms secondary to the interferon and the ribavirin.Usually the malaise and fatigue are better tolerated after treatment progresses.If you develop anemia you will feel better after this is resolved .You may need vitamins and maybe Procrit.Sometimes patients feel better if depression is treated .I find that most of my patients develop depression during treatment, and this agravates the picture. Ask your doctor to consider this ,and also ,ocassional antinflamatories can be of help.
treatment for children?
Vanished Hepatitis B?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.